Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking oxycodone and percocet lidoderm patches for muscle relaxers after surgery to remove a mass from the lobe. Have bursitis. Side effects?

I have been taking oxycodone and percocet lidoderm patches muscle relaxors for 7 years due to a surgery in 2005. A mass was removed from my left lobe muscle tissue was removed and a couple of ribs broken large incision Dr. thinking the lobe was going to be removed but he didn t have to do that . I don t like using all these meds. I have bursitis constantly as well at the site. How is all these meds. affecting my immune system, I had shingles recently.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi the medicine you had mention can give addiction and analgesic make you anemic. Do consult with doctor about drug change and to improve immunity take vit c, antioxidants, juice. Take care. Bye.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor